# SDR ASOA20161205235

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 60033052145S
- Condition: Cracked
- Location: Bs 187
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED AT BS 187 NEAR STRINGER 15L.  REMOVED THE DOOR LAND FOR PANEL 211AL, FABRICATED AND INSTALLED A NEW DOOR LAND IAW SRM 51-42-06-00, DRAWING #600-33052,  SRM 51-40-06-00, 51-40-11-00, 51-42-13, EC/TC REO 601R-53-11-2981 AND REO 601R-53-11-2981. ALL DEFECTS CORRECTED.
